# SDR IPXA2015062190383

- Difficulty date: June 10, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 21,383 hours, 14,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-11, FWD CARGO BAY FRAME AT STA 720, STR 23L IS DENTED.  REPAIRED FWD PIT FRAME AT STA 720, STR 23L IAW SRM 53-00-07-2R-5, DETAIL I.
